# SDR HEEA082417

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Positioning Rod
- Component: Positioning Rod
- Component part number: 1945E3110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITIONING ROD HAS WORN BEARINGS. REPAIRED.
